# SDR WGEA200700019

- Difficulty date: November 1, 2007
- Submitted: November 7, 2007
- Operation: Air carrier
- Aircraft: N109DJ
- Make and model: Eclips ECLIPSEEA500
- Aircraft serial: 000006
- Aircraft time: 292 hours, 349 cycles
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: EM411511
- Part serial: 0001
- Condition: Malfunctioned
- Location: Mlg
- Part time: 292 hours, 349 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LANDING GEAR FAIL AMBER CAS MESSAGE ILLUMINATED ON TAXI IN.  FLASHED NUMEROUS TIMES AND CUTOUT NUMEROUS TIMES.  REMOVED AND REPLACED RIGHT MLG ACTUATOR WITH A NEW UNIT IAW EA500 AMM 32-30-20.  PERFORMED NORMAL EXTENSION AND RETRACTION CHECK, AND EMERGENCY EXTENSION CHECK, ALL CHECKED GOOD IAW EA500 AMM 32-30-00.
